PDA

View Full Version : Vitiamin D defeciency???



tootiredtoplay
10-11-2008, 09:37 PM
Hello..went to doctor on Tuesday, he upped my lyrica to 150mg twice daily. He wants to hold off on the steroids as long as possible. Anyways had lots, and lots of blood work done again it's been about six months since the last, but he ran Vitiamin D level or something to that and i was at 4 IU..I guess that really low, don't know much about it the nurse just said they had called me a prescription in of vitamin d....So I now have yet another medication to add to the long list, well i am to take 50,000 mg once a week. So, he said that could also could whats causing a lot of my joint and muscle pain. Anyone else her with that problem???
sheila :wink:

sits_inthe_corner
10-12-2008, 02:04 AM
My doctor asked me to start taking Vitamin D supplements twice a day.

Mostly because the medication I'm on makes me even more sensative to the sunlight and vitamin D has been found to assist in cell regeneration by killing off old dead useless cells to make room for healthier cells.

She never said my levels were low, but she was very keen that I follow through with take the D.

:roll: And I always do as I'm told :lol:

DebbieE
10-28-2008, 07:20 AM
I too have pretty much nonexsitant Vitamin D. I also have high calcium. At Mayo they told me it would make you feel bad, but didn't say it would cause joint pain. It will cause osteoporosis (sp) though as a lack of D doesn't allow your digestive tract to absorb calcium, so your body sucks it out of your bones. The endocrinologist told me it will cause deep long bone pain though. He thought that was the root cause of my "chest pain". That it was actually coming from my chest plate it's self and not my heart. I am also on the 50,000 unit Vitamin D once weekly.

tammylynn
02-15-2009, 02:28 PM
Hi Sheila, I have been on 50,000 units of Vit D every other week for several months now. I was diagnosed with Osteopenia. Along with Lupus/Fibromyalgia/Osteoarthritis, and alot mor other things. I see you are on Lyrica. I just started 3 days ago on 50mg. my doctor wants me to increase it every week til I'm taking 300mg a day. How well are you doing on the Lyrica? Well I hope you have a good day, and look forward to your response. Take care and God Bless... Tammylynn

kukukajoo
02-16-2009, 07:24 AM
The endocrinologist told me it will cause deep long bone pain though. He thought that was the root cause of my "chest pain". That it was actually coming from my chest plate it's self and not my heart.

I know this pain very well and this now makes me wonder if I should get my Vit D levels checked or be on a supplement. If taking Vit D is a the solution to this awful pain, I would be very happy!